# SDR SWIA200211156

- Difficulty date: July 19, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 38,169 hours, 46,696 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Antenna
- Condition: Corroded
- Location: Dme 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND SEVERAL LOWER FUSELAGE ANTENNAS WITH CORROSION:  MKR 1/TDR 1/ DME 2/ RADAR ALT/ TDR 2.  REPLACED DME AND MARKER BEACON ANTENNAS.  FUNCTION CHECKED FOLLOWING SYSTEM:  DME 1 & 2 IAW 34-51-00, ATC 1 & 2 IAW 34-52-00, MARKER BEACON 1 & 2 IAW 34-55-00, RADIO ALTIMETER IAW 34-42-00, VHF 2 IAW 23-15-00.  ALL SYSTEMS CHECK GOOD.
